S-unit points on analytic hypersurfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 1, pp. 76-92.
@article{ASENS_2005_4_38_1_76_0,
     author = {Corvaja, Pietro and Zannier, Umberto},
     title = {$S$-unit points on analytic hypersurfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {76--92},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {1},
     year = {2005},
     doi = {10.1016/j.ansens.2004.09.003},
     zbl = {02174963},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2004.09.003/}
}
TY  - JOUR
AU  - Corvaja, Pietro
AU  - Zannier, Umberto
TI  - $S$-unit points on analytic hypersurfaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2005
DA  - 2005///
SP  - 76
EP  - 92
VL  - Ser. 4, 38
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2004.09.003/
UR  - https://zbmath.org/?q=an%3A02174963
UR  - https://doi.org/10.1016/j.ansens.2004.09.003
DO  - 10.1016/j.ansens.2004.09.003
LA  - en
ID  - ASENS_2005_4_38_1_76_0
ER  - 
%0 Journal Article
%A Corvaja, Pietro
%A Zannier, Umberto
%T $S$-unit points on analytic hypersurfaces
%J Annales scientifiques de l'École Normale Supérieure
%D 2005
%P 76-92
%V Ser. 4, 38
%N 1
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2004.09.003
%R 10.1016/j.ansens.2004.09.003
%G en
%F ASENS_2005_4_38_1_76_0
Corvaja, Pietro; Zannier, Umberto. $S$-unit points on analytic hypersurfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 1, pp. 76-92. doi : 10.1016/j.ansens.2004.09.003. http://www.numdam.org/articles/10.1016/j.ansens.2004.09.003/

[1] Bombieri E., Zannier U., Algebraic points on subvarieties of G m n , Internat. Math. Res. Notices 7 (1995) 333-347. | MR | Zbl

[2] Bombieri E., Zannier U., Heights of algebraic points on subvarieties of abelian varieties, Ann. Scuola Norm Sup. Pisa Cl. Sci. XXIII (4) (1996) 4. | Numdam | MR | Zbl

[3] Corvaja P., Zannier U., Some new applications of the subspace theorem, Compositio Math. 131 (2002) 319-340. | MR | Zbl

[4] Corvaja P., Zannier U., On the diophantine equation f(a m ,y)=b n , Acta Arith. 94 (1) (2000) 25-40. | MR | Zbl

[5] Laurent M., Équations diophantiennes exponentielles, Inv. Math. 78 (1984) 299-327. | MR | Zbl

[6] Masser D., A vanishing theorem for power series, Inv. Math. 67 (1982) 275-296. | MR | Zbl

[7] Nishioka K., Algebraic independence by Mahler's method and S-unit equations, Compositio Math. 92 (1994) 87-110. | Numdam | MR | Zbl

[8] Schmidt W.M., Heights of points on subvarieties of G m n , in: David S. (Ed.), Number Theory 1993-1994, Cambridge Univ. Press, LMS, 1996, pp. 199-213. | MR | Zbl

[9] Zannier U., Some Applications of Diophantine Approximation to Diophantine Equations, Editrice Forum, Udine, 2003.

Cited by Sources: